IOE EPrints

Mathematics as Social: a comment on Barwell

Baker, Dave (2004) Mathematics as Social: a comment on Barwell. For the Learning of Mathematics, 24 (1). pp. 19-21. ISSN 0228-0671. DOI UNSPECIFIED

Full text not available from this repository.
SFX image for help Not from UCL IOE? image for help
Item Type: Article
Additional Information: Baker D A Street B V 2004 “ 24(1)” For the Learning of Mathematics 24 (2) p 19 – 21 ISSN
Divisions: IOE Departments > Departments > Education and International Development
Depositing User: Atira Pure
Date Deposited: 03 Sep 2014 16:26
Last Modified: 29 Jan 2015 08:08
View Item View Item